I have been taking the generic for Lexapro for over a year. During that time period I have no more or less suicidal ideation than at the beginning. During that year about the only thing that changed, and helped I think, was adding Lithium. I do not think anything can wipe out or even greatly diminish the anguish I feel. Sometimes real life circumstances cannot be overcome. Concentrating on diminishing the symptoms which will never go away isn't about having a better life, it is about how to live in misery a little more comfortably and longer. Each person ultimately decides for him or her self how much misery they can endure and how long they can endure it.
How to live longer in misery without actually getting better?
Added 1 Oct 2017:
Just to clarify, I have had suicidal ideation every single day since this began. The Lithium seems to reduce the severity and frequency of the panic attacks a bit.
I agree with my friend, Sidekick. There ARE options... many options... and there is no excuse for living in misery. It does take patience and the desire to have a happy, healthy, and functional life.
I wasted waaaaaay too many years of my life before I made the momentous decision to get professional help. Even then it took a long time to find the right treatments... many medications and combinations of medications and therapy... only to find that they actually worked and I've been able to return to a *normal* life.
Don't give up hope! Make that decision for yourself... no one else can do it for you.
With my best regards, Wildcat
Aww my heart breaks for you and I can relate to how you feel!! I am trying to switch to herbal supplements to see if it helps. I feel so bad to hear the things you say because I really relate and I don't wish this feeling on my worst enemy. Your right life can throw things at you that are so hard to come back from or you just stop caring. I have a strong faith and it helps but not enough to stop the hurt. If you need a friend please friend me on here so we can chat. It's nice to know your not the only one in the world that feels that way. I think lithium makes everything worse and just makes people numb.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2014 • 6 answers
Posted 30 Oct 2015 • 1 answer
Posted 22 Sep 2016 • 1 answer
Major Depressive Disorder - Is this withdrawal from stopping Lexapro? I'm on 20 mg Prozac (generic)?
Posted 9 Feb 2017 • 0 answers
Posted 19 Mar 2017 • 1 answer